You should talk to your doctor about whether to stay on Tysabri. The incidence of PML is still very low, but the odds go the longer you stay on it.
There is a test they can do to see if you have the JC virus that causes PML and there is a study going on now to research it further.
My only symptom is trouble with walking. When I was "liberated", there was a severe blockage in my azygous vein that they ballooned open. Since there clearly was a vascular problem that might be resolved by the procedure, my doctor agreed that I could go off Tysabri for 6 months to see if it made any difference in my condition.
I had been on Tysabri for 2 years, which is when the odds of PML rises. Tysabri did get rid of my fatigue issues after about six months, and I felt stronger and able stand much longer. I never had any negative side effects and felt so much better than for the 8 years that I was on Avonex.
So now I'm off Tysabri, but I agreed to stay on LDN and to try Ampyra to help with walking.